ON A JENSEN-TYPE INEQUALITY FOR GENERALIZED f-DIVERGENCES AND ZIPF-MANDELBROT LAW

By means of one new Jensen-type inequality for signed measures which is characterized via several different Green functions, in this paper we derive new inequalities for generalized f divergences. The applications on the Zipf-Mandelbrot law, as one specific kind of probability distributions, are also given.

Authors
Pecaric D.1 , Pecaric J. 2, 3 , Rodic M.2
Publisher
Element D.O.O.
Number of issue
4
Language
English
Pages
1463-1475
Status
Published
Volume
22
Year
2019
Organizations
  • 1 Catholic Univ Croatia, Ilica 242, Zagreb 10000, Croatia
  • 2 Univ Zagreb, Fac Text Technol, Prilaz Baruna Filipovica 28a, Zagreb 10000, Croatia
  • 3 RUDN Univ, Miklukho Maklaya Str 6, Moscow 117198, Russia
Keywords
Green function; Jensen inequality; f - divergence; Zipf-Mandelbrot law
Date of creation
24.12.2019
Date of change
24.12.2019
Short link
https://repository.rudn.ru/en/records/article/record/55648/